RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
van Zwet, Willem Rutger

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 2

Number of views:
This page:51
Abstract pages:783
Full texts:310
E-mail:

http://www.mathnet.ru/eng/person50300
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/187795

Publications in Math-Net.Ru
1999
1. A. C. M. Van Rooij, F. H. Ruymgaart, W. R. Van Zwet, “Asymptotic efficiency of inverse estimators”, Teor. Veroyatnost. i Primenen., 44:4 (1999),  826–844  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:4 (2000), 722–738  isi
1984
2. D. M. Chibisov, W. R. van Zwet, “On the Edgeworth expansion for the logarithm of the likelihood ratio. I”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  417–439  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 427–451  isi

2012
3. F. Götze, W. R. van Zwet, “The times of Yuri Vasilyevich Prokhorov”, Teor. Veroyatnost. i Primenen., 57:2 (2012),  353–369  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:2 (2013), 306–322  isi  scopus
1988
4. D. M. Chibisov, W. R. van Zwet, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  211  mathnet  mathscinet; Theory Probab. Appl., 33:1 (1988), 196

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021